# SDR UPS01436487

- Difficulty date: July 18, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 69,723 hours, 15,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 65B0183713
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D L1 DOOR FWD CUTOUT FRAME LWR REVEAL FOUND CRACKED AS MARKED. FASTENERS OF L1 DOOR FWD CUTOUT FRAME LWR REVEAL INSTALLED AS PER MM 52-11-01 AND SRM 51-10-01 FOR LWR REVEAL REPLACEMENT DONE, DR RIGGING AND OPERATIONAL TEST DONE FOUND " SATIS " PER MM 52-11-01.
